BibTeX record journals/ijbc/Aguirre06

download as .bib file

@article{DBLP:journals/ijbc/Aguirre06,
  author    = {Luis Antonio Aguirre},
  title     = {Chaotification of Discrete Systems Based on Models Identified from
               Data},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {1},
  pages     = {185--190},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406014708},
  doi       = {10.1142/S0218127406014708},
  timestamp = {Fri, 26 May 2017 22:50:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/Aguirre06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics